MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD PUNCTURE NEEDLE W/IRRIG 32CM; SUCTION/IRRIGATION

INTEGRA LIFESCIENCES MANSFIELD PUNCTURE NEEDLE W/IRRIG 32CM; SUCTION/IRRIGATION
Catalog Number 600490
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The puncture needle w/irrig 32cm (600490) was not returned to the manufacturer after three good faith effort (gfe) attempts to retrieve the product; therefore, an evaluation of the device could not be performed.The provided sales order number shows a sale date of may 2022.Damage may be the result of wear over two years of use.However, a definitive root cause cannot be determined.
 
Event or Problem Description
A facility reported that during a laparoscopic procedure, the tip of the laparoscopic aspiration needle/puncture needle w/irrig 32cm (600490) broke off.It was subsequently reported that "the needle broke off while inside the patient, then needed to be retrieved and then removed laparoscopically by the surgeon." all broken parts were recovered.It was reported that there was no delay in the procedure.No patient injury was reported.

Brand Name
PUNCTURE NEEDLE W/IRRIG 32CM
Common Device Name
SUCTION/IRRIGATION
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key21258012
Report Number3014334038-2025-00013
Device Sequence Number15463464
Product Code GCJ
UDI-Device Identifier10381780152255
UDI-Public10381780152255
Combination Product (Y/N)N
PMA/510(K) Number
NI
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number600490
Device Lot NumberAY2111
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2024
Initial Report FDA Received Date01/28/2025
Date Device Manufactured11/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown